Pacific Journal of Mathematics

Many-one degrees of the predicates $H_{a}\,(x)$.

Yiannis N. Moschovakis

Article information

Source
Pacific J. Math., Volume 18, Number 2 (1966), 329-342.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994270

Mathematical Reviews number (MathSciNet)
MR0225654

Zentralblatt MATH identifier
0147.25203

Subjects
Primary: 02.77

Citation

Moschovakis, Yiannis N. Many-one degrees of the predicates $H_{a}\,(x)$. Pacific J. Math. 18 (1966), no. 2, 329--342. https://projecteuclid.org/euclid.pjm/1102994270


Export citation

References

  • [1] Is Sf() for special anupper semi-lattice, a lower semi-lattice or a lattice?
  • [3] If and are special and , is it possible that .Sf (f) and Jzf() are similar? We conjecture that it is not.
  • [1] S. C. Kleene, Introductionto metamathematics,Van Nostrand, New York and Toronto, North-Holland, Amsterdam, and Noordhoff, Groningen, 1952.
  • [2] S. C. Kleene, Arithmeticalpredicates and functionquantifiers,Trans. Amer. Math. Soc. 79 (1955), 312-340. 3# fOn the forms of the predicates in the theory of constructive ordinals (second paper), Amer. J. Math. 77 (1955), 405-428.
  • [4] S. C. Kleene and E. L. Post, The upper semi-lattice of degrees of recursive un- solvability, Ann. of Math. (2) 59 (1954), 379-407.
  • [5] John Myhill, Creative se:sy Z. Math. Logik Grundlagen Math. 1 (1955), 97-108.
  • [6] E. L. Post, Recursivelyenumerablesets of positive integers and their decision problems, Bull. Amer. Math. Soc. 50 (1944), 284-316.
  • [7] C. Spector, Recursive well-orderings, J. Symb. Logic 20 (1955), 151-163.